# SDR IPXA2020060856294

- Difficulty date: April 22, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support
- Part number: AGA70987
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C AFT  CARGO BILGE AREA LOWER FRAME SUPPORT HAS A CRACK AT STA 1841 ABOVE LONGERON 43. REMOVED CRACKED FRAME SUPPORT, FABRICATED AND INSTALLED IN AFT CARGO AT STA 1841 ABOVE LONGERON 43 IAW SRM 51-35-01 AND DWG AGA7098. (MINOR)
